# SDR CA030903006

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 12,423 hours
- Engine: Ge CF341A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 6009230165
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ATTEMPT TO TRIM  AIRCRAFT NOSE UP OR NOSE DOWN CAUSED BOTH PITCH TRIM CHANNELS TO INDICATE (OFF).  THUS HORIZONTAL PITCH TRIM SYSTEM DE-ACTIVATED.
